0
TECHNICAL PAPERS

A Kinetic Theory for Solutions of Nonhomogeneous Nematic Liquid Crystalline Polymers With Density Variations

[+] Author and Article Information
Qi Wang

Department of Mathematics, Florida State University, Tallahassee, FL 32306-4510

M. Gregory Forest, Ruhai Zhou

Department of Mathematics, The University of North Carolina at Chapel Hill, Chapel Hill, NC 27599

J. Fluids Eng 126(2), 180-188 (May 03, 2004) (9 pages) doi:10.1115/1.1669031 History: Received December 04, 2002; Revised August 28, 2003; Online May 03, 2004
Copyright © 2004 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In